Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 54, Number 12

All articles in this issue are freely accessible.

Restricted measurability
Trevor J. McMinn.
Bull. Amer. Math. Soc. 54 (1948), 1105-1109
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0027318
On the distribution of the values of $| f( z ) |$ in the unit circle
Robert Breusch.
Bull. Amer. Math. Soc. 54 (1948), 1109-1114
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0027847
The completely monotonic character of the Mittag-Leffler function $E_{a} ( - x )$
Harry Pollard.
Bull. Amer. Math. Soc. 54 (1948), 1115-1116
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0027375
An initial value problem for hyperbolic differential equations
Benham M. Ingersoll.
Bull. Amer. Math. Soc. 54 (1948), 1117-1124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0028521
Note on a theorem due to Borsuk
J. H. C. Whitehead.
Bull. Amer. Math. Soc. 54 (1948), 1125-1132
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0029503
On the homotopy type of ANR’s
J. H. C. Whitehead.
Bull. Amer. Math. Soc. 54 (1948), 1133-1145
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0029504
Topological characterization of fields with valuations
Daniel Zelinsky.
Bull. Amer. Math. Soc. 54 (1948), 1145-1150
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0028303
The asymptotic distribution of the sum of a random number of random variables
Herbert Robbins.
Bull. Amer. Math. Soc. 54 (1948), 1151-1161
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0027974
Asymptotic distribution of the maximum cumulative sum of independent random variables
Kai Lai Chung.
Bull. Amer. Math. Soc. 54 (1948), 1162-1170
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0027972
Composition of binary quadratic forms
Gordon Pall.
Bull. Amer. Math. Soc. 54 (1948), 1171-1175
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0028357
Semilattices and a ternary operation in modular lattices
S. A. Kiss.
Bull. Amer. Math. Soc. 54 (1948), 1176-1179
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0027260
A note on homomorphic mappings of quasigroups into multiplicative systems
Grace E. Bates and Fred Kiokemeister.
Bull. Amer. Math. Soc. 54 (1948), 1180-1185
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0027768
A conjecture of Krishnaswami
D. H. Lehmer.
Bull. Amer. Math. Soc. 54 (1948), 1185-1190
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0028333
Correction: Derivatives of infinite order
R. P. Boas Jr. and K. Chandrasekharan.
Bull. Amer. Math. Soc. 54 (1948), 1191
More Information
Full-text PDF Free Access     Request Permissions
Errata, Volume 53
Bull. Amer. Math. Soc. 54 (1948), 1192
More Information
Full-text PDF Free Access     Request Permissions
Errata, Volume 13
Bull. Amer. Math. Soc. 54 (1948), 1192
More Information
Full-text PDF Free Access     Request Permissions
Errata, Volume 54
Bull. Amer. Math. Soc. 54 (1948), 1192
More Information
Full-text PDF Free Access     Request Permissions
Index of volume 54
Bull. Amer. Math. Soc. 54 (1948), 1193-1200
More Information
Full-text PDF Free Access     Request Permissions